Russell had four chemo treatments 1 x a week. Then we skipped a week and now we are every other week for 4 x. Tuesday was his first after skipping a week. He is not feeling and has had some diarrhea. For that they gave him Tylan (spel).
Have you ever accidentally tasted that stuff? Ugh! Bitter and you can't get the taste out of your mouth. And the instructions direct one to "sprinkle on food." No way a dog would voluntarily eat ANYTHING with that powder on it. So, I wet a Chee-zit, sprinkled the powder on it and topped with tuna. The powder stuck to the Chee-zit, the Cheez-it stuck to the tuna (and mayo-only). So, down it went. Worked with a Ritz cracker, too. ;-) But, wash, wash, wash your hands so you don't get an inadvertent taste. :shock:
We also have meds for nausea which I gave him this morning.
Oh that stuff is HIDEOUS!!! If you have a formulating pharmacy that your vet works with, they can put it in gel caps, makes it a little easier to get down, but it sounds like you've got a method that works. Plus, you get to spoil the little guy a bit.